# SDR RRXA97034

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1610-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION TO INNER SKIN AT Y=1610 TO 1680 BETWEEN LONGERONS 31R AND 31L.  DAMAGE PAST LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGED SECTION AND FABRICATED DOUBLERS, FILLERS AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCH B09-R21.
